# SDR SWAA2021011139969

- Difficulty date: December 11, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255, RBL 4-LBL 14, WL 207.54.  THE DAMAGE IS REPAIRED, PER EA 1-A53-33179 REV 1 AND EA 20-153-02588 REV IR.  56040C 04JAN21.
